Parkinson's Movement
12,688 members11,277 posts

PD and Zoloft for Anxiety

Hi my Pwp, my husband went to the MDS yesterday for his follow up. Now that he has been on Rytary for a few months and seems to be tolerating the meds he put him on Zoloft for his HIGH anxiety. A small dose to start 25mg 1 x per day. He started this morning at 10:00 and said it makes him really sleepy. I wonder if anyone else is on Zoloft if this happens, if it will get better once he gets used to it or should he maybe take it at night? Thanks!

4 Replies
oldestnewest

By all means take it before bed and/or reduce dosage.

1 like
Reply

Hello My husband has been taking Zoloft for a long time and takes it in the morning His parkinsons medication is Madopar He doesn't get sleepy so I would wait til it kicks in

Reply

My dad's nero is considering putting him on it. She mentioned that one of the side effect is sleepiness because of the calming effect of the medication. he is also on Rytary for about a month. Waiting till he gets adjusted before adding more meds.

Keep us updated as i need to learn more about Zoloft.

Regards

Mon

1 like
Reply

Thanks. He is on 25 mg a low dose to start. He has been on Rytary since November and has had to tritrate it to 8 tabs a day. The MDS took two off pills off this week because he was getting dyskinesia and said it was the meds. He started yesterday taking the Zoloft at 11:00 p.m. so far so good. I am hoping that this helps his anxiety.

Reply

You may also like...